# SDR ASAA2023102445818

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 2,993 hours, 824 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH IN ICING CONDITIONS MASTER CAUTION LIGHT WITH ANTI-ICE CAUTION ILLUMINATION, EXTINGUISHED 2 SECONDS LATER, UNABLE TO DETERMINE WHICH SYSTEM CAUSED LIGHT. GROUNDED - YES. PERFORMED INSTALLATION TEST OF WINDOW/ PITOT HEAT MODULE (P5-9) IN REFERENCE WITH AMM 30-00-02-400-801, OPS TEST GOOD. NO HISTORY ATA 30 LAST 90 DAYS.
